# SDR FDEA202410011411

- Difficulty date: October 1, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 92,475 hours, 19,280 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Damaged
- Location: A/C Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR COND DOOR OPEN MESSAGE ON DEPARTURE AROUND 2000  AND 220 KNOTS   CONTINUITY FROM DEU'S 10J TO PIN 3 OF PLUG P1-1616.  HIGH RESISTANCE 140 OHMS.  DISASSEMBLED BACKSHELL AND FOUND PIN 3 WIRE BROKEN.  RETERMINATED WITH NEW SOCKET PER SWPM 20-31-12.
